# SDR MALA070156

- Difficulty date: September 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 24,241 hours, 26,326 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 677
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STA 677 AT FLOOR LEVEL DENTED.  REPAIRED IAW EOS53152.
